Zero cycles on algebraic varieties in nonzero characteristic : Rojtman's theorem
Compositio Mathematica, Volume 47 (1982) no. 3, pp. 271-287.
@article{CM_1982__47_3_271_0,
     author = {Milne, J. S.},
     title = {Zero cycles on algebraic varieties in nonzero characteristic : {Rojtman's} theorem},
     journal = {Compositio Mathematica},
     pages = {271--287},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {3},
     year = {1982},
     zbl = {0506.14006},
     mrnumber = {681610},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1982__47_3_271_0/}
}
TY  - JOUR
AU  - Milne, J. S.
TI  - Zero cycles on algebraic varieties in nonzero characteristic : Rojtman's theorem
JO  - Compositio Mathematica
PY  - 1982
DA  - 1982///
SP  - 271
EP  - 287
VL  - 47
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1982__47_3_271_0/
UR  - https://zbmath.org/?q=an%3A0506.14006
UR  - https://www.ams.org/mathscinet-getitem?mr=681610
LA  - en
ID  - CM_1982__47_3_271_0
ER  - 
%0 Journal Article
%A Milne, J. S.
%T Zero cycles on algebraic varieties in nonzero characteristic : Rojtman's theorem
%J Compositio Mathematica
%D 1982
%P 271-287
%V 47
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1982__47_3_271_0
Milne, J. S. Zero cycles on algebraic varieties in nonzero characteristic : Rojtman's theorem. Compositio Mathematica, Volume 47 (1982) no. 3, pp. 271-287. http://archive.numdam.org/item/CM_1982__47_3_271_0/

[1] S. Bloch: Torsion algebraic cycles and a theorem of Roitman. Comp. Math. 39 (1979) 107-127. | Numdam | MR | Zbl

[2] S. Bloch: Lectures on algebraic cycles. Duke Math. Series IV. Duke University, 1980. | MR | Zbl

[3] P. Cartier: Questions de rationalité des diviseurs en géometrie algébrique. Bull. Soc. Math. France 86 (1958) 177-251. | Numdam | MR | Zbl

[4] R. Hartshorne: Ample subvarieties of algebraic varieties. Lecture Notes in Math. 156. Springer, Heidelberg, 1970. | MR | Zbl

[5] R. Hartshorne: Algebraic geometry. Springer, Heidelberg, 1977. | MR | Zbl

[6] L. Illusie: Complexe de De Rham-Witt et cohomologie cristalline. Ann. Sc. Ec. Norm. Sup. 12 (1979) 501-661. | Numdam | MR | Zbl

[7] K. Kato: A generalization of local class field theory by using K-groups I. J. Fac. Sci., Univ. of Tokyo, Sec. IA 26 (1979) 303-376 II ibid., 27 (1980) 603-683. | MR | Zbl

[8] K. Kato: Galois cohomology of complete discrete valuation fields. Proc. Oberwolfach Conference on Algebraic K-theory, June 1980. Lecture Notes in Math. Springer, to appear. | MR | Zbl

[9] S. Lang: On quasi algebraic closure. Ann. of Math. 55 (1952) 373-390. | MR | Zbl

[10] J. Milne: On the conjectures of Birch and Swinnerton-Dyer. Thesis, Harvard University, 1967.

[11] J. Milne: Duality in the flat cohomology of a surface. Ann. Sc. Ec. Norm. Sup. 9 (1976) 171-202. | Numdam | MR | Zbl

[12] J. Milne: Etale cohomology. Princeton Univ. Press, Princeton, 1980. | MR | Zbl

[13] F. Oort: Commutative group schemes. Lecture Notes in Math. 15. Springer, Heidelberg, 1966. | MR | Zbl

[14] A Paršin: Abelian coverings of arithmetic schemes. Soviet Math Dokl 19 (1978) 1438-1442. | Zbl

[15] D. Quillen: Higher algebraic K-theory I. Proc. of Seattle Conference on K-theory, pp. 85-147. Lecture Notes in Math. 341, Springer, Heidelberg, 1973. | MR | Zbl

[16] A. Roitman: The torsion of the group of O-cycles modulo rational equivalence. Ann. of Math. 111 (1980) 553-569. | MR | Zbl

[17] J.-P. Serre: Corps locaux. Hermann, Paris, 1962. | MR | Zbl